# SDR DALA2019052803254

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 75,808 hours, 14,750 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1801 - ATO - CREW REPORTED WINDSHEAR WARNING AT 70KTS AND EXECUTED REJECTED TAKE-OFF. CORRECTIVE ACTION: CREW TESTED WEATHER RADAR AND ALL CHECKED GOOD. CONTINUED IN DEPARTURE SEQUENCE AND PERFORMED NORMAL TAKE-OFF.
